# SDR 6CBA20150709142

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N531AF
- Make and model: Pilats PC1247
- Aircraft serial: 1531
- Aircraft time: 147 hours, 134 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, GEAR HANDLE IN UP POSITION.  LT MAIN GEAR DOWN, NOSE GEAR UP.  INDICATION 3 DOWN & LOCKED.  EMERGENCY GEAR EXTENSION UNSUCCESSFUL.  SPEED TURNS REQUIRED TO EXTEND & LOCK LT MLG.  THE ACFT LANDED SAFELY.    WIRING TRANSPORTING DRIVE & ENABLE COMMANDS FROM CSIO TO ACTUATORS WAS INSPECTED.  ONE WIRE WAS FOUND TO HAVE A FAULTY SHIELD & PIN CONNECTION & WAS REPAIRED.  NO OTHER DEFECTS WERE NOTED.
